# SDR DALA2024111110812

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 DURING M2 AND WHILE INSPECTING PER SECTION II OF 581772-14, A CRACK WAS FOUND ON PREVIOUSLY REPAIRED HOLE #3 AT DOOR STOP FITTING #1, IN THE FRAME LAYER AT FR16 RH. CORRECTIVE ACTION: COMPLIED WITH ER/A 581772-14. (0650974)
